Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (4): 968-977.

Previous Articles     Next Articles

On a $p$-Adic Integral Operator Induced by a Homogeneous Kernel and Its Applications

Jianjun Jin1,*(),Shuan Tang2(),Xiaogao Feng3()   

  1. 1 School of Mathematics Sciences, Hefei University of Technology, Xuancheng Campus, Anhui Xuancheng 242000
    2 School of Mathematics Sciences, Guizhou Normal University, Guiyang 550001
    3 College of Mathematics and Information, China West Normal University, Sichuan Nanchong 637009
  • Received:2020-07-17 Online:2021-08-26 Published:2021-08-09
  • Contact: Jianjun Jin;;
  • Supported by:
    the NSFC(11501157);the NSFC(12061022);the NSFC(11701459)


In this paper, we introduce and study a $p$-adic integral operator induced by a homogeneous kernel of degree $-λ$ and obtain its sharp norm estimates. As applications, we establish some new $p$-adic inequalities with the best constant factors and their equivalent forms, which extend some known results in the literature.

Key words: p-Adic integral operator, p-Adic inequalities, Homogeneous kernel, Norm of operator

CLC Number: 

  • O178